Alert archive / California / Winter Storm Warnings in 2010

Winter Storm Warning 2, NWS Medford, OR

January 18, 2010Siskiyou County, California

NWS Medford, OR issued this winter storm warning at Jan 18, 2010, 2:15 PM PST for Siskiyou County, California. It took effect at Jan 19, 2010, 4:00 AM PST. It was in force for 18 hr. 14 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 18, 2010, 2:15 PM PST (22:15 UTC)
In effect from
Jan 19, 2010, 4:00 AM PST
Expired
Jan 19, 2010, 10:00 PM PST
In force
18 hr
Issued by
NWS Medford, OR

County Siskiyou County, CA

The radar

The Medford radar (KMAX), 56 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 19, 9:53 AM PSTSNOW 62 Ssw Weed, CA6 INCHES OF SNOW. BEGAN SNOWING AT NOON AND CONTINUED INTO THE EVENING.
Jan 19, 9:53 AM PSTSNOW 64 Ssw Weed, CA6 INCHES OF SNOW FROM EARLY AFTERNOON INTO THE EVENING.
Jan 19, 9:53 AM PSTSNOW 64 Sw Weed, CA6 INCH TOTAL. 5 INCHES BETWEEN NOON AND 3 AND ANOTHER 1 INCH IN THE EVENING.
Jan 19, 10:25 AM PSTHEAVY SNOW 7N Tennant, CA18-HOUR TOTAL
Jan 19, 10:41 AM PSTSNOW 66 Nw Mount Shasta, CAHEAVY WET SNOW SINCE 7 PM PST MONDAY. ABOUT 1 FOOT ON THE GROUND.
Jan 19, 10:49 AM PSTHEAVY SNOW 31 W Mount Shasta, CASINCE 11PM 12HOUR REPORT
Jan 19, 11:35 AM PSTHEAVY SNOW 4Mount Shasta, CAAMOUNT SINCE 8 AM PST IN MOUNT SHASTA CITY. SNOWFALL RATES AROUND 1 INCH PER HOUR.
Jan 19, 11:35 AM PSTHEAVY SNOW 7N Tennant, CASNOW AMOUNT IN LAST 6 HOURS. SNOWFALL RATES OF 1 TO 1.5 INCHES PER HOUR. 14 INCHES ON THE GROUND. HIGHWAY 97 REPORTEDLY BLOCKED WITH SPUN OUT TRACTOR TRAILERS.
Jan 19, 1:22 PM PSTHEAVY SNOW 5Sse Mount Shasta, CAAMOUNT IS SINCE 8 AM PST
Jan 19, 2:32 PM PSTHEAVY SNOW 143 Nw Mount Shasta, CASINCE 5 AM PST
Jan 19, 4:41 PM PSTHEAVY SNOW 4Sse Mount Shasta, CANEW SINCE 1 PM
Jan 19, 4:41 PM PSTHEAVY SNOW 4.53 S Mccloud, CA24 HR LIQUID 2.95...4.5 SNOW SINCE 15Z
Jan 19, 4:41 PM PSTHEAVY SNOW 124 Sw Weed, CANEW SNOW FROM 7AM-4PM PST
Jan 19, 8:25 PM PSTHEAVY SNOW 134 Ssw Weed, CA10 PM YESTERDAY TIL 530 PM TODAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 10.3 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2010-01-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2010-01-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
998 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
450 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

193 
WWUS46 KMFR 182215
WSWMFR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
215 PM PST MON JAN 18 2010

CAZ083-190615-
/O.UPG.KMFR.WS.A.0002.100119T1200Z-100120T0600Z/
/O.NEW.KMFR.WS.W.0002.100119T1200Z-100120T0600Z/
/O.CON.KMFR.WS.W.0001.000000T0000Z-100119T0600Z/
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
INCLUDING THE CITY OF...TENNANT
215 PM PST MON JAN 18 2010

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
   EVENING...
...WINTER STORM WARNING IN EFFECT FROM 4 AM TO 10 PM PST
   TUESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 4 AM TO 10 PM PST
TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A WINTER
STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING.

* THE CURRENT STORM WILL LAST INTO THIS EVENING...BUT YET ANOTHER
  ROUND OF SNOW WILL HIT PORTIONS OF SISKIYOU COUNTY BEGINNING
  EARLY TUESDAY MORNING...LASTING THROUGH TUESDAY EVENING.

* ADDITIONAL SNOW ACCUMULATIONS THROUGH THIS EVENING WILL BE 4 
  TO 6 INCHES. ANOTHER 12 INCHES IS EXPECTED TUESDAY MORNING 
  THROUGH TUESDAY EVENING WITH HIGHER AMOUNTS AT HIGHER 
  ELEVATIONS. 

* SOUTH WINDS 20 TO 30 MPH WILL CAUSE BLOWING AND DRIFTING SNOW 
  ALONG EXPOSED STRETCHES OF ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

CAZ082-190615-
/O.UPG.KMFR.WS.A.0002.100119T1200Z-100120T0600Z/
/O.NEW.KMFR.WS.W.0002.100119T1200Z-100120T0600Z/
/O.CON.KMFR.WS.W.0001.000000T0000Z-100119T0600Z/
SOUTH CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...MOUNT SHASTA
215 PM PST MON JAN 18 2010

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
   EVENING ABOVE 4000 FEET...
...WINTER STORM WARNING IN EFFECT FROM 4 AM TO 10 PM PST TUESDAY
   ABOVE 3500 FEET...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WINTER STORM
WARNING ABOVE 3500 FEET FOR HEAVY SNOW...WHICH IS IN EFFECT FROM
4 AM TO 10 PM PST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN
EFFECT. A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT
UNTIL 10 PM PST THIS EVENING.

* THE CURRENT STORM WILL LAST INTO THIS EVENING...BUT YET 
  ANOTHER ROUND OF SNOW WILL HIT PORTIONS OF SISKIYOU COUNTY 
  BEGINNING EARLY TUESDAY MORNING...LASTING THROUGH TUESDAY 
  EVENING. SNOW LEVELS WILL BE 4500 FEET...LOWERING TO 4000 FEET 
  BY THE END OF THE STORM THIS EVENING. THE SNOW LEVEL FOR THE 
  TUESDAY STORM WILL BE NEAR 3500 FEET. 

* ADDITIONAL SNOW ACCUMULATIONS THROUGH THIS EVENING WILL BE 4 
  TO 6 INCHES. ANOTHER 12 INCHES IS EXPECTED TUESDAY MORNING 
  THROUGH TUESDAY EVENING WITH HIGHER AMOUNTS AT HIGHER 
  ELEVATIONS. 

* SOUTH WINDS 15 TO 25 MPH WILL CAUSE BLOWING AND DRIFTING ALONG
  EXPOSED STRETCHES OF ROADS. I-5 WILL BE AFFECTED BY THIS
  STORM...MOSTLY NEAR BLACK BUTTE SUMMIT...ALONG WITH HWY 89.S

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

CAZ080-190615-
/O.UPG.KMFR.WS.A.0002.100119T1200Z-100120T0600Z/
/O.NEW.KMFR.WS.W.0002.100119T1200Z-100120T0600Z/
WESTERN SISKIYOU COUNTY-
215 PM PST MON JAN 18 2010

...WINTER STORM WARNING IN EFFECT FROM 4 AM TO 10 PM PST TUESDAY
   ABOVE 3500 FEET...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WINTER STORM
WARNING ABOVE 3500 FEET FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 4 AM
TO 10 PM PST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN
EFFECT.

* ANOTHER ROUND OF SNOW WILL HIT PORTIONS OF SISKIYOU COUNTY
  BEGINNING EARLY TUESDAY MORNING..LASTING THROUGH TUESDAY
  EVENING. THE SNOW LEVEL WILL BE AROUND 3500 FEET.

* SNOW ACCUMULATIONS WILL BE 7 TO 11 INCHES TUESDAY MORNING
  THROUGH TUESDAY EVENING.

* SOUTH WINDS 15 TO 25 MPH WILL CAUSE BLOWING AND DRIFTING ALONG 
  EXPOSED STRETCHES OF ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

STOCKTON
4 follow-up statements
126 
WWUS46 KMFR 190615
WSWMFR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1015 PM PST MON JAN 18 2010

CAZ083-191130-
/O.EXP.KMFR.WS.W.0001.000000T0000Z-100119T0600Z/
/O.CON.KMFR.WS.W.0002.100119T1200Z-100120T0600Z/
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
INCLUDING THE CITY OF...TENNANT
1015 PM PST MON JAN 18 2010

...WINTER STORM WARNING REMAINS IN EFFECT FROM 4 AM TO 10 PM PST
TUESDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM 4 AM TO 10 PM PST
TUESDAY.

* SNOWFALL SHOULD LET UP A BIT OVERNIGHT...BUT WILL INTENSIFY
  AGAIN TUESDAY...LASTING THROUGH TUESDAY EVENING.

* ADDITIONAL SNOW ACCUMULATIONS OVERNIGHT WILL BE 1 TO 4 INCHES.
  ANOTHER FOOT IS EXPECTED TUESDAY MORNING THROUGH TUESDAY EVENING
  WITH HIGHER AMOUNTS AT HIGHER ELEVATIONS.

* SOUTH WINDS 20 TO 30 MPH WILL CAUSE BLOWING AND DRIFTING SNOW
  ALONG EXPOSED STRETCHES OF ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

CAZ082-191130-
/O.EXP.KMFR.WS.W.0001.000000T0000Z-100119T0600Z/
/O.CON.KMFR.WS.W.0002.100119T1200Z-100120T0600Z/
SOUTH CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...MOUNT SHASTA
1015 PM PST MON JAN 18 2010

...WINTER STORM WARNING REMAINS IN EFFECT FROM 4 AM TO 10 PM PST
TUESDAY ABOVE 3500 FEET...

A WINTER STORM WARNING ABOVE 3500 FEET REMAINS IN EFFECT FROM 4
AM TO 10 PM PST TUESDAY.

* LIGHT SNOW WILL CONTINUE OVERNIGHT...BUT WILL INTENSITY
  TUESDAY...LASTING THROUGH TUESDAY EVENING. SNOW LEVELS NEAR
  4000 FEET WILL LOWER TO NEAR 3500 FEET TUESDAY MORNING.

* ADDITIONAL SNOW ACCUMULATIONS OVERNIGHT WILL BE NEAR 1 TO 4
  INCHES. ANOTHER 12 INCHES IS EXPECTED TUESDAY MORNING THROUGH
  TUESDAY EVENING WITH HIGHER AMOUNTS AT HIGHER ELEVATIONS.

* SOUTH WINDS 15 TO 25 MPH WILL CAUSE BLOWING AND DRIFTING ALONG
  EXPOSED STRETCHES OF ROADS. I-5 WILL BE AFFECTED BY THIS
  STORM...MOSTLY NEAR BLACK BUTTE SUMMIT...ALONG WITH HWY 89.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

CAZ080-191130-
/O.CON.KMFR.WS.W.0002.100119T1200Z-100120T0600Z/
WESTERN SISKIYOU COUNTY-
1015 PM PST MON JAN 18 2010

...WINTER STORM WARNING REMAINS IN EFFECT FROM 4 AM TO 10 PM PST
TUESDAY ABOVE 3500 FEET...

A WINTER STORM WARNING ABOVE 3500 FEET REMAINS IN EFFECT FROM
4 AM TO 10 PM PST TUESDAY. 

* ANOTHER ROUND OF SNOW WILL HIT PORTIONS OF SISKIYOU COUNTY 
  BEGINNING EARLY TUESDAY MORNING..LASTING THROUGH TUESDAY 
  EVENING. THE SNOW LEVEL WILL BE AROUND 3500 FEET. 

* SNOW ACCUMULATIONS WILL BE 7 TO 11 INCHES TUESDAY MORNING 
  THROUGH TUESDAY EVENING. 

* SOUTH WINDS 15 TO 25 MPH WILL CAUSE BLOWING AND DRIFTING ALONG 
  EXPOSED STRETCHES OF ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

MTS
550 
WWUS46 KMFR 191200
WSWMFR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
400 AM PST TUE JAN 19 2010

...HEAVY SNOW WILL CONTINUE FOR THE MOUNT SHASTA REGION...

.SNOW WILL BE HEAVY AT TIMES AROUND MOUNT SHASTA AS STRONG LOW
PRESSURE CONTINUE OFFSHORE. INTENSITY WILL DECREASE THIS
EVENING...BUT WILL LIKELY INCREASE AGAIN WEDNESDAY.

CAZ083-192300-
/O.NEW.KMFR.WS.A.0003.100120T1200Z-100121T1200Z/
/O.CON.KMFR.WS.W.0002.000000T0000Z-100120T0600Z/
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
INCLUDING THE CITY OF...TENNANT
400 AM PST TUE JAN 19 2010

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...
...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE
WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WINTER STORM
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH LATE
WEDNESDAY NIGHT. A WINTER STORM WARNING REMAINS IN EFFECT UNTIL
10 PM PST THIS EVENING. 

* SNOWFALL WILL INTENSIFY AGAIN TODAY AND BECOME HEAVY AT TIMES
  THROUGH AFTERNOON. A DECREASING TREND IS EXPECTED THIS EVENING.

* 6 TO 10 ADDITIONAL INCHES ARE EXPECTED TODAY THROUGH THIS
  EVENING.

* SOUTH WINDS 20 TO 35 MPH WILL CAUSE BLOWING AND DRIFTING SNOW
  ALONG EXPOSED STRETCHES OF ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

CAZ080-082-192300-
/O.NEW.KMFR.WS.A.0003.100120T1200Z-100121T1200Z/
/O.CON.KMFR.WS.W.0002.000000T0000Z-100120T0600Z/
WESTERN SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...MOUNT SHASTA
400 AM PST TUE JAN 19 2010

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING ABOVE 3500 FEET...
...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE
WEDNESDAY NIGHT ABOVE 3500 FEET...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WINTER STORM
WATCH ABOVE 3500 FEET...WHICH IS IN EFFECT FROM LATE TONIGHT
THROUGH LATE WEDNESDAY NIGHT. A WINTER STORM WARNING ABOVE
3500 FEET REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

* SNOWFALL WILL INTENSIFY AGAIN TODAY AND BECOME HEAVY AT TIMES
  THROUGH AFTERNOON. A DECREASE IS EXPECTED THIS EVENING.

* 6 TO 15 ADDITIONAL INCHES ARE EXPECTED TODAY THROUGH THIS
  EVENING. THE HIGHEST TOTALS WILL BE ABOVE 5000 FEET ON MOUNT
  SHASTA.

* SOUTH WINDS 20 TO 35 MPH WILL CAUSE BLOWING AND DRIFTING SNOW
  ALONG EXPOSED STRETCHES OF ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

STAVISH
885 
WWUS46 KMFR 192234
WSWMFR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
234 PM PST TUE JAN 19 2010

...HEAVY SNOW WILL CONTINUE FOR THE MOUNT SHASTA REGION...

.SNOW WILL BE HEAVY AT TIMES AROUND MOUNT SHASTA THIS EVENING AS
STRONG LOW PRESSURE GRADUALLY MOVES AWAY FROM THE AREA. SNOWFALL 
INTENSITY WILL DECREASE THIS EVENING...BUT WILL INCREASE AGAIN
WEDNESDAY AS ANOTHER LOW PRESSURE SYSTEM MOVES TOWARD NORTHERN
CALIFORNIA.

CAZ083-200645-
/O.UPG.KMFR.WS.A.0003.100120T1200Z-100121T1200Z/
/O.NEW.KMFR.WS.W.0003.100120T1200Z-100121T1200Z/
/O.CON.KMFR.WS.W.0002.000000T0000Z-100120T0600Z/
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
INCLUDING THE CITY OF...TENNANT
234 PM PST TUE JAN 19 2010

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...
...WINTER STORM WARNING IN EFFECT FROM 4 AM WEDNESDAY TO 4 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 4 AM WEDNESDAY TO 4
AM PST THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A
WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING.


* SNOW WILL BRIEFLY DIMINISH TONIGHT. MODERATE TO HEAVY SNOW WILL
  RESUME AGAIN WEDNESDAY MORNING AND LAST THROUGH THURSDAY
  MORNING.

* 3 TO 5 ADDITIONAL INCHES OF SNOW ARE EXPECTED THROUGH TONIGHT. 9 TO
  16 INCHES OF NEW SNOWFALL ARE EXPECTED BETWEEN WEDNESDAY MORNING
  AND THURSDAY MORNING.

* SOUTH WINDS 20 TO 35 MPH WILL CAUSE BLOWING AND DRIFTING SNOW 
  ALONG EXPOSED STRETCHES OF ROADS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

CAZ080-082-200645-
/O.UPG.KMFR.WS.A.0003.100120T1200Z-100121T1200Z/
/O.NEW.KMFR.WS.W.0003.100120T1200Z-100121T1200Z/
/O.CON.KMFR.WS.W.0002.000000T0000Z-100120T0600Z/
WESTERN SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...MOUNT SHASTA
234 PM PST TUE JAN 19 2010

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING ABOVE 3500 FEET...
...WINTER STORM WARNING IN EFFECT FROM 4 AM WEDNESDAY TO 4 AM PST
THURSDAY ABOVE 3500 FEET...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WINTER STORM
WARNING ABOVE 3500 FEET FOR HEAVY SNOW...WHICH IS IN
EFFECT FROM 4 AM WEDNESDAY TO 4 AM PST THURSDAY. THE WINTER STORM
WATCH IS NO LONGER IN EFFECT. A WINTER STORM WARNING ABOVE
3500 FEET REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

* SNOW WILL BRIEFLY DIMINISH TONIGHT. MODERATE TO HEAVY SNOW WILL
  RESUME AGAIN WEDNESDAY MORNING AND LAST THROUGH THURSDAY
  MORNING.

* 3 TO 5 ADDITIONAL INCHES ARE EXPECTED THROUGH TONIGHT. 9 TO 16
  INCHES OF NEW SNOWFALL ARE EXPECTED BETWEEN WEDNESDAY MORNING
  AND THURSDAY MORNING. EVEN HIGHER AMOUNTS OF SNOWFALL WILL OCCUR
  ABOVE 5000 FEET NEAR MOUNT SHASTA.

* SOUTH WINDS 20 TO 35 MPH WILL CAUSE BLOWING AND DRIFTING SNOW 
  ALONG EXPOSED STRETCHES OF ROADS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

CAZ081-200645-
/O.NEW.KMFR.WW.Y.0035.100120T1200Z-100121T1200Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...WEED
234 PM PST TUE JAN 19 2010

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 4 AM
PST THURSDAY ABOVE 3500 FEET...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WINTER
WEATHER ADVISORY ABOVE 3500 FEET FOR SNOW... WHICH IS IN EFFECT FROM
4 AM WEDNESDAY TO 4 AM PST THURSDAY.


* TIMING: SNOW WILL BEGIN EARLY WEDNESDAY MORNING AND END EARLY
  THURSDAY MORNING.

* SNOW ACCUMULATIONS: SNOW ACCUMULATIONS WILL BE 5 TO 9 INCHES
  ABOVE 3500 FEET.

* SNOW LEVELS: SNOW LEVEL WILL REMAIN AROUND 3500 FEET THROUGH
  THURSDAY MORNING.

* IMPACTS: SNOW WILL ONLY IMPACT AREAS ABOVE 3500
  FEET...ESPECIALLY ELEVATED LOCATIONS JUST SOUTH OF THE TOWN OF
  WEED.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

SK
540 
WWUS46 KMFR 200550
WSWMFR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
950 PM PST TUE JAN 19 2010

...HEAVY SNOW WILL CONTINUE FOR THE MOUNT SHASTA REGION ON
WEDNESDAY...

 SNOWFALL INTENSITY WILL DECREASE THIS EVENING...BUT WILL
INCREASE AGAIN TOMORROW AS ANOTHER LOW PRESSURE SYSTEM MOVES
TOWARD NORTHERN CALIFORNIA.

CAZ083-201400-
/O.EXP.KMFR.WS.W.0002.000000T0000Z-100120T0600Z/
/O.CON.KMFR.WS.W.0003.100120T1200Z-100121T1200Z/
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
INCLUDING THE CITY OF...TENNANT
950 PM PST TUE JAN 19 2010

...WINTER STORM WARNING REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO
4 AM PST THURSDAY...
...WINTER STORM WARNING WILL EXPIRE AT 10 PM PST THIS EVENING...

THE WINTER STORM WARNING WILL EXPIRE AT 10 PM PST THIS EVENING. A
WINTER STORM WARNING REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO
4 AM PST THURSDAY. 


* SNOW WILL BRIEFLY DIMINISH TONIGHT. THEN MODERATE TO HEAVY SNOW 
  WILL RESUME AGAIN TOMORROW MORNING AND LAST THROUGH THURSDAY 
  MORNING. 

* 3 TO 5 ADDITIONAL INCHES OF SNOW ARE EXPECTED THROUGH TONIGHT. 
  9 TO 16 INCHES OF NEW SNOWFALL ARE EXPECTED BETWEEN WEDNESDAY 
  MORNING AND THURSDAY MORNING. 

* SOUTH WINDS 20 TO 35 MPH WILL CAUSE BLOWING AND DRIFTING SNOW 
  ALONG EXPOSED STRETCHES OF ROADS. 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

CAZ080-082-201400-
/O.EXP.KMFR.WS.W.0002.000000T0000Z-100120T0600Z/
/O.CON.KMFR.WS.W.0003.100120T1200Z-100121T1200Z/
WESTERN SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...MOUNT SHASTA
950 PM PST TUE JAN 19 2010

...WINTER STORM WARNING REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO
4 AM PST THURSDAY ABOVE 3500 FEET...
...WINTER STORM WARNING WILL EXPIRE AT 10 PM PST THIS EVENING
ABOVE 3500 FEET...

THE WINTER STORM WARNING ABOVE 3500 FEET WILL EXPIRE AT 10 PM PST
THIS EVENING. A WINTER STORM WARNING ABOVE 3500 FEET REMAINS IN
EFFECT FROM 4 AM WEDNESDAY TO 4 AM PST THURSDAY. 


* SNOW WILL BRIEFLY DECREASE TONIGHT. THEN MODERATE TO HEAVY SNOW
  WILL RESUME AGAIN EARLY TOMORROW MORNING AND LAST THROUGH
  THURSDAY MORNING.

* 3 TO 5 ADDITIONAL INCHES ARE EXPECTED THROUGH TONIGHT. 9 TO 16 
  INCHES OF NEW SNOWFALL ARE EXPECTED BETWEEN WEDNESDAY MORNING 
  AND THURSDAY MORNING. EVEN HIGHER AMOUNTS OF SNOWFALL WILL 
  OCCUR ABOVE 5000 FEET NEAR MOUNT SHASTA. 

* SOUTH WINDS 20 TO 35 MPH WILL CAUSE BLOWING AND DRIFTING SNOW
  ALONG EXPOSED STRETCHES OF ROADS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

CAZ081-201400-
/O.CON.KMFR.WW.Y.0035.100120T1200Z-100121T1200Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...WEED
950 PM PST TUE JAN 19 2010

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 AM WEDNESDAY
TO 4 AM PST THURSDAY ABOVE 3500 FEET...

A WINTER WEATHER ADVISORY ABOVE 3500 FEET REMAINS IN EFFECT FROM
4 AM WEDNESDAY TO 4 AM PST THURSDAY. 

* TIMING: SNOW WILL BEGIN EARLY TOMORROW MORNING AND END EARLY 
  THURSDAY MORNING. 

* SNOW ACCUMULATIONS: SNOW ACCUMULATIONS WILL BE 5 TO 9 INCHES 
  ABOVE 3500 FEET. 

* SNOW LEVELS: SNOW LEVEL WILL REMAIN AROUND 3500 FEET THROUGH 
  THURSDAY MORNING. 

* IMPACTS: SNOW WILL ONLY IMPACT AREAS ABOVE 3500 FEET... 
  ESPECIALLY ELEVATED LOCATIONS JUST SOUTH OF THE TOWN OF WEED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

CC

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this winter storm warning went out at Jan 18, 1:05 PM PST, 1 hour 10 minutes earlier.

Area forecast discussion, Jan 18, 1:05 PM PST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MEDFORD OR
105 PM PST MON JAN 18 2010

CORRECTED LAST SENTENCE IN THIRD PARAGRAPH REGARDING WATCHES FOR
WEDNESDAY.

.DISCUSSION...18/12Z NAM/GFS IN.

THE HEMISPHERIC ANALYSIS STILL SHOWS THE LOADED GUN PATTERN THIS
AFTERNOON WITH STRONG ZONAL FLOW BETWEEN 30N AND 40N FROM JUST EAST
OF JAPAN ALL THE WAY TO 130W. FROM THERE THE FLOW ALOFT TURNS TO
THE NORTHEAST. SO...SHORT WAVES EMBEDDED IN THE FLOW WILL CONTINUE
TO RACE ACROSS THE PACIFIC THEN MOVE NORTHEAST INTO THE WEST
COAST.

THE FIRST OF THESE SYSTEMS MOVED THROUGH YESTERDAY AND BROUGHT
HIGH WINDS TO THE COAST AS IT TRACKED NORTH ALONG 130W. A SIMILAR
SYSTEM IS NOW NEAR 40N 130W AND IT WILL FOLLOW THE SAME ROUTE
TODAY. WINDS HAVE NOT PICKED UP ALONG THE COAST YET...BUT THEY
SHOULD SOON.

THE NEXT SYSTEM IN THIS PARADE WILL MOVE IN WEDNESDAY AFTERNOON AS
A LONG WAVE TROUGH DIGS OFFSHORE. DUE TO THE ENCROACHING TROUGH...
THIS ONE WILL BE A BIT STRONGER AND WILL TRACK CLOSER TO THE
COAST...SO AS FAR AS WINDS OVER LAND THIS ONE WILL BE THE
STRONGEST IN THE STRING. COULD GET A GUST OVER 100 MPH AT CAPE
BLANCO FROM THIS ONE. THIS STORM WILL PEAK OVER THE CWA WEDNESDAY
NIGHT. THE GFS AND NAM SOLUTIONS HAVE THE SAME TRAJECTORY BUT
DIFFERENT TIMING. THE ECMWF HAS A WEAKER SYSTEM. DON'T HAVE ENOUGH
CONFIDENCE TO PUT A WATCH FOR WEDNESDAY...SO WILL HOLD OFF FOR NOW.

THE OFFSHORE LONG WAVE TROUGH WILL MOVE ONSHORE THURSDAY NIGHT FOR
ANOTHER ROUND OF PRECIPITATION...MOSTLY IN CALIFORNIA. A RIDGE
WILL THEN BUILD IN FRIDAY NIGHT...THEN BREAK TO THE EAST OF THE
CWA EARLY SUNDAY. ANOTHER SYSTEM WILL MOVE IN RIGHT BEHIND IT ON
SUNDAY. THE HITS JUST KEEP ON COMING...

&&

.AVIATION...SISKIYOU COUNTY AND THE SISKIYOU RANGE...IFR CIGS/VSBYS
IN SNOW WITH HIGHER TERRAIN OBSCURED PERSISTING THROUGH TUESDAY.
ELSEWHERE...VFR WITH AREAS OF MVFR CIGS/VSBYS WITH HIGHER TERRAIN
OBSCURED...MOSTLY FROM THE CASCADES WEST.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL 6 AM PST TUESDAY FOR ORZ021-ORZ022.
     HIGH SURF ADVISORY UNTIL 10 PM PST TUESDAY FOR ORZ021-ORZ022.

CA...WIND ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR CAZ081.
     WINTER STORM WATCH FROM LATE TONIGHT THROUGH TUESDAY
        EVENING FOR CAZ080-CAZ082-CAZ083.
     WINTER STORM WARNING UNTIL 10 PM PST THIS EVENING FOR
        CAZ082-CAZ083.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 3 PM
        PST THIS AFTERNOON FOR PZZ356.
     GALE WARNING UNTIL 4 PM PST TUESDAY FOR PZZ350-PZZ356.
     HAZARDOUS SEAS WARNING UNTIL 10 AM PST THURSDAY FOR PZZ350-
        PZZ356-PZZ370-PZZ376.
     GALE WARNING UNTIL 4 PM PST TUESDAY FOR PZZ370-PZZ376.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 3 PM PST THIS AFTERNOON
FOR
        PZZ350.

15/16/05
Hazardous weather outlook, Jan 18, 9:18 AM PST, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
918 AM PST MON JAN 18 2010

ORZ021-022-190600-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
918 AM PST MON JAN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT FROM 3 PM PST THIS AFTERNOON
THROUGH LATE TONIGHT. A HIGH SURF ADVISORY IS ALSO IN EFFECT
THROUGH TONIGHT. SEE MESSAGES FOR MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE HIGH WIND WARNING IS IN EFFECT UNTIL 6 AM PST TUESDAY. THE
HIGH SURF ADVISORY IS IN EFFECT UNTIL 10 AM PST TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ083-190600-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
918 AM PST MON JAN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING IS IN EFFECT UNTIL 10 PM PST TONIGHT. A
WINTER STORM WATCH IS THEN IN EFFECT BEGINNING LATE TONIGHT. SEE
WEATHER MESSAGES FOR MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE WINTER STORM WATCH REMAINS IN EFFECT UNTIL TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ082-190600-
SOUTH CENTRAL SISKIYOU COUNTY-
918 AM PST MON JAN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING IS IN EFFECT UNTIL 10 PM PST TONIGHT ABOVE
4000 FEET. A WINTER STORM WATCH IS THEN IN EFFECT BEGINNING LATE
TONIGHT. SEE WEATHER MESSAGES FOR MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE WINTER STORM WATCH REMAINS IN EFFECT UNTIL TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jan 18, 8:28 AM PST, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
828 AM PST MON JAN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 AM     HEAVY RAIN       W DUNSMUIR              41.23N 122.27W
01/18/2010  M2.14 INCH       SISKIYOU           CA   TRAINED SPOTTER

            24 HOUR TOTAL ENDING AT 18/0800 PST.

&&

STOCKTON
Local storm report, Jan 18, 8:38 AM PST, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
838 AM PST MON JAN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 AM     HEAVY RAIN       5 WSW WILDERVILLE       42.36N 123.56W
01/18/2010  M0.50 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            TOTAL FROM 5 PM TO 6 AM PST.

&&

DW
Local storm report, Jan 18, 10:53 AM PST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1053 AM PST MON JAN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 AM     NON-TSTM WND GST ASHLAND                 42.19N 122.70W
01/18/2010  M100 MPH         JACKSON            OR   PUBLIC

            HANDHELD ANEMOMETER MEASURED 100 MPH WIND GUST AT 7533 FT
            AT THE TOP OF MT ASHLAND SKI AREA. A 69 MPH WIND GUST WAS
            MEASURED AT THE PARKING LOT AT 6600 FT. SUSTAINED WINDS
            HAVE BEEN 40-50 MPH ALL MORNING.

&&

SPILDE

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 18, 3:38 AM PSTWinter Storm WatchMFRSiskiyou11 hr
Jan 18, 12:01 PM PSTWind AdvisoryMFRSiskiyou4 hr

Nearby

Winter Storm Warnings in California, 2010Every winter storm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.